| Model Number |
1650 |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation of this event is pending and a supplemental report will be sent upon its completion.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the patient battery exhibited an issue where the battery was flashing red when on the charger, while another battery were charging in a different slot behaved normal.The battery was removed from service.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
A supplemental report is being submitted for a revision to the product event summary.Revised product event summary: the battery ((b)(6)) was returned for evaluation.A review of the manufacturing documentation was not performed as the reported event and analysis are not related to a manufacturing or servicing issue.Various analyses were conducted and reviewed in order to evaluate the performance of the device in relation to the reported event.Visual evidence provided by the site revealed that the status light on a battery charger was flashing red when (b)(6) was connected.Failure analysis revealed that the returned battery passed external visual inspection.Functional testing revealed that the battery flashed red on the battery charger due to a high max error.The high max error is an indicator of how well the battery¿s relative state of charge (rsoc) is calibrated.A tendency to exchange batteries before reaching (b)(4) relative state of charge (rsoc) may contribute to an out-of-calibration condition.A high max error will cause a battery to flash red when connected to a battery charger.The battery was still able to charge and provide power to a controller.Log file analysis revealed no anomalies within the analyzed period.As a result, the reported event was confirmed.The high max error condition on the battery was able to be reset, after which the battery performed as intended.Internal inspection of the battery did not reveal any anomalies.Based on the available information, the most likely root cause of the reported event can be attributed to the battery that was out of calibration.Investigation of this event is completed and the file will be closed.If new information is received, the file will be re-opened and a supplemental will be submitted.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
A supplemental report is being submitted for device evaluation.Product event summary: the battery (b)(6) was returned for evaluation.A review of the manufacturing documentation was not performed as the reported event and analysis are not related to a manufacturing or servicing issue.Various analyses were conducted and reviewed in order to evaluate the performance of the device in relation to the reported event.Visual evidence provided by the site revealed that the status light on a battery charger was flashing red when (b)(6) was connected.Failure analysis revealed that the returned battery passed external visual inspection.Functional testing revealed that the battery flashed red on the battery charger due to a high max error.The high max error is an indicator of how well the battery¿s relative state of charge (rsoc) is calibrated.A tendency to exchange batteries before reaching 25% relative state of charge (rsoc) may contribute to an out-of-calibration condition.A high max error will cause a battery to flash red when connected to a battery charger.The battery was still able to charge and provide power to a controller.As a result, the reported event was confirmed.The high max error condition on the battery was able to be reset, after which the battery performed as intended.Internal inspection of the battery did not reveal any anomalies.Based on the available information, the most likely root cause of the reported event can be attributed to batteries that were out of calibration.Investigation of this event is completed and the file will be closed.If new information is received, the file will be re-opened and a supplemental will be submitted.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.